American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90.58) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] George J. Minty. On the simultaneous solution of a certain system of linear inequalities . Proc. Amer. Math. Soc. 13 (1962) 11-12. MR 0143006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] E. Eisenberg. Duality in homogeneous programming . Proc. Amer. Math. Soc. 12 (1961) 783-787. MR 0129021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1